MAUDE Adverse Event Report: APPLIED MEDICAL RESOURCES KII BALLOON BLUNT TIP SYSTEM; LAPAROSCOPE, GENERAL & PLASTIC SURGERY

APPLIED MEDICAL RESOURCES KII BALLOON BLUNT TIP SYSTEM; LAPAROSCOPE, GENERAL & PLASTIC SURGERY
Model Number C0R47
Medical Device Problem Code Physical Resistance/Sticking (4012)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/20/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
No product is being returned to applied medical for evaluation, but lot number is provided.A follow-up report will be provided upon completion of the investigation.
 
Event or Problem Description
Procedure performed: laparoscopic left inguinal hernia repair.Event description: the surgeon told me that when he inserted the camera into the kii trocar c0r47, he felt like it was difficult to navigate the camera through the trocar, as it seemed hard to move through the seal.He explained me that prior inserting the camera, he placed a gauze through the trocar and then found difficult to go through.I explained that our trocar have seals that are lubricated in order to facilitate the in and out movement of the camera.He mentioned that possibly going with a gauze can lead to compromise the good seal.Additional information received from an applied medical representative via email on 06jan25: fenestrated handle was confirmed as forceps.Type of intervention: he continue the procedure and did not change the trocar.Patient status: no injury or illness was reported.
 
Additional Manufacturer Narrative
The event unit was not returned to applied medical for evaluation.As the event unit was not returned, applied medical is unable to determine if the event unit exhibited any non-conformances that could have contributed to the reported event.In the absence of the event unit, it is difficult to determine if the reported event was caused by a manufacturing non-conformance or circumstantial factors at the time of use.Applied medical has reviewed the details surrounding the event and is unable to determine the exact root cause of the event.Applied medical has performed a historical trend analysis and review of production records and no relevant documentations were identified.
 
Event or Problem Description
Procedure performed: laparoscopic left inguinal hernia repair.Event description: the surgeon told me that when he inserted the camera into the kii trocar c0r47, he felt like it was difficult to navigate the camera through the trocar, as it seemed hard to move through the seal.He explained me that prior inserting the camera, he placed a gauze through the trocar and then found difficult to go through.I explained that our trocar have seals that are lubricated in order to facilitate the in and out movement of the camera.He mentioned that possibly going with a gauze can lead to compromise the good seal.Additional information received from an applied medical representative via email on 06jan25: fenestrated handle was confirmed as forceps.Additional information received from an applied medical representative via email on 08jan25: there was no difficulty inserting the obturator into the cannula.There was no difficulty removing the obturator from the cannula.Type of intervention: he continue the procedure and did not change the trocar.Patient status: no injury or illness was reported.

Brand Name
KII BALLOON BLUNT TIP SYSTEM
Common Device Name
LAPAROSCOPE, GENERAL & PLASTIC SURGERY
Manufacturer (Section D)
APPLIED MEDICAL RESOURCES
22872 avenida empresa
rancho santa margarita CA 92688
Manufacturer Contact
ashleigh mendez
22872 avenida empresa
rancho santa margarita, CA 92688
9497135359
MDR Report Key21105868
Report Number2027111-2025-00313
Device Sequence Number8782416
Product Code GCJ
UDI-Device Identifier00607915116453
UDI-Public(01)00607915116453
Combination Product (Y/N)N
Initial Reporter CountryFR
PMA/510(K) Number
K060629
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility,Company Representative
Initial Reporter Occupation Pharmacist
Type of Report Initial,Followup
Report Date (Section B) 05/01/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberC0R47
Device Catalogue Number101477565
Device Lot Number1530316
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/20/2024
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date01/08/2025
Supplement Report FDA Received Date05/01/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured08/13/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
LAP FENESTRATED HANDLE [FORCEPS] AND A GAUZE.
Patient SexUnknown